# SDR DALA2021020100617

- Difficulty date: January 29, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 58,322 hours, 7,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 "DOOR L AFT CABIN" DISPLAY ON UPPER ECAM WITH MASTER CAUTION LIGHT.  CORRECTIVE ACTION: CYCLED DOOR INDICATION WENT CLOSED.  TROUBLESHOT PER A330 TSM 52-13-00.  PSCU TEST OK.  CLEANED DOOR SEAL & SILL PLATE.  OP CK SEVERAL TIMES NORMAL.
